# SDR ASAA2020030232300

- Difficulty date: February 26, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 14,445 hours, 4,849 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: 38762231
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN, TWO ATTEMPTS. HAS HISTORY GROUNDED - YES. TURN APU MASTER SWITCH ON DO NOT START ACCESS APU SHUTDOWN DATA FROM THE APU PAGE ON MCDU AND UPDATE TROUBLESHOOTING TO ORDER PARTS.APU SHUTDOWN IS NOT BEING REPORTED TO PTMDR&R APU SPEED SENSOR, ACCOMPLISHED OPERATIONAL TEST IAW AMM 49-71-13. OPS CHECK GOOD. AIRCRAFT RELEASE FROM MEL 49-10-01. MAINT PROCEDURES REVERSE. MDDR 76561 REMOVED. MC NOTIFIED.
